Doctor insights on:
Bactrim And Acetomenophin
Sounds ok: If a normal person has taken acetaminophen (Tylenol) in the past without getting side effects, and has taken Bactrim in the past without getting side effects, then she should be able to take them together without problem. The two drugs don't create a problem together. However, some people eventually get allergic to Bactrim, so one should call her doctor if a reddish rash develops after Bactrim. ...Read more
What are common ingredients in tylenol (acetaminophen) rapid release and tylenol (acetaminophen) 3 n bactrim (antibiotic) help alergic to all three?
I'm prescribed Bactrim and cephalexin to take together for a skin infection. I'm in pain, so can I take either Advil or Tylenol (acetaminophen) for the pain?
Bad bladder infect. (Bactrim) headache excruciating pain lightheaded fever chills/shaking no appetite Tylenol (acetaminophen) hurts ulcers no energy. Nauseabed 2 days?
Be careful: If you aren't feeling better soon after taking the bactrim (sulfamethoxazole and trimethoprim) seek a re-evaluation. It's possible that the urinary tract infection is caused by a bacteria resistant to Bactrim (sulfamethoxazole and trimethoprim) or worse that the bacteria has gotten into your blood stream. Again, have a low threshold to seek a re-evaluation, even if that means having to go to the ER. ...Read more
Conflicted on if it is okay to have a couple beers while on bactrim. Will I be okay? No hard liquor.
I'm on bactrim and everytime I smoke it makes me feel really nauseous, should I quit while I'm taking the medication?
Good question: Your question should be, what is more important, your health or your need to smoke. This symptom of nausea is a wake up call TO STOP SMOKING forever and continue to take the Bactrim to rid yourself of the infection. I know it can be hard to stop smoking, but as is said the journey of a long life starts with the first step and that step is to stop smoking to avoid cancer & lung disease. ...Read more
It depends: This is an important question. Too much acetaminophen is dangerous. According to Epocrates, a drug information program, most healthy adults can get up to about 1, 000 mg in 4 hrs, and 4, 000 mg (4 grams) per day safely. Children should get less, based on their age or weight. Read labels carefully, and ask your doctor or nurse if unsure. ...Read more
Least amount...: ...necessary not to exceed 3000mg in a 24-hour period of time. Don't take it all at once either, because it won't be any more effective in mega-doses. Not the best pain med available over the counter, just useful for fevers. ...Read more
50 Grams: This would be the equivalent of taking a bottle of 100 tablets of extra strength tylenol. This has the potential of being anywhere from fatal to cause permanent liver damage. If you know anyone who consumed this much acetaminophen, see that the patient gets to the emergency department asap. ...Read more
You may not be able: To tell. Do not take more than the recommended dosing. If you are causing any liver damage, you will need a blood test that checks liver enzymes to see if you are causing damage or not. Avoid ever taking more than 3 grams of Acetaminophen in a 24 hour period. Congenital issues, liver issues and other medications can make you even more sensitive. Discuss with your physician the need for blood tests. ...Read more
Don't do it again: This won't hurt or kill you, but you do need to show this helpful drug the respect it deserves. It's important to space the doses out so that you don't get sick. Up to 4000 mg/day is fine but you don't want to take even this much all at once -- you might overload the enzyme that processes it by the normal pathway. ...Read more
See below: Depends on how much is 'too much'. If one extra tablet one time, probably ok. If more that 2 extra tablets, should go to er. If 1 or 2 extra on multiple occasions should see your doctor. Also if you drink alcohol, it could be more serious. Tylenol (acetaminophen) can cause serious liver damage, & alcohol can make it worse. ...Read more